# SDR 00030

- Difficulty date: June 19, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N444TW
- Make and model: Lear 24F
- Aircraft serial: 348
- Aircraft time: 12,768 hours, 11,012 cycles
- Engine: Ge CJ6106
- Engine time: 4,352 hours, 3,492 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

AIRCRAFT EN ROUTE FROM ELP TO MCI CLIMBING THROUGH FL420 TO FL450 RT ENGINE FLAMED OUT.  DESCENT TO FL250, PERFORMED RESTART AND CLIMBED BACK TO FL410, COMPLETED TRIP NO FURTHER INCIDENT.  PILOT INSPECTED FOR FOD OR OTHER DAMAGE AT MCI, NONE FOUND.  C/W FLAME-OUT INSPECTION AND PERFORMANCE RUN AT ADS.  NO DISCREPANCIES AT THIS TIME.
